# SDR YENA2024091101258

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 58,879 hours, 21,237 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#365, BOS- RSW.' (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO BOS). 'AFTER T/O: L/G NOT UPLOCKED WHEELS SD PAGE INDICATED AMBER " L/G CTRL" GEAR DID NOT RETRACT; TS PER TSM 32-31-00-810-808-A REPLACED RELAY 62GA PERFORMED MULTIPLE EXTENSION AND RETRACTION OF LDG NO DEFECTS NOTED FUNCTIONAL CHECK SATISFACTORY.'
